# SDR CA020304006

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Fokker F.27MK 100
- Engine: Rroyce TAYMK65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Sleeve
- Part number: 77208602
- Condition: Misrepaired
- Location: Governor Assy
- Component: Fuel Flow Regul, Trw, CASC509
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWO FUEL FLOW REGULATORS RECEIVED  HAD SLIPPER SLEEVE ASSEMBLIES INSTALLED IN REVERSE MODE. THESE UNITS HAD BEEN PREVIOUSLY REPAIRED BY ROLLS ROYCE BRAZIL AND IT IS ESTIMATED THAT THERE MAY BE 11 (ELEVEN) SIMILAR UNITS. THIS CONDITIION HAS BEEN ASSOCIATED WITH POSSIBLE LOW FLOW AND LOW EPR.
